# SDR CALA2022100602693

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337704320090
- Condition: Cracked
- Location: Fr 43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 43 FOOT COUPLING LH SIDE IN OPEN FASTE NER HOLE BTW STGR21 AND STGR22, CRACK DIRECTIONS ARE 3 AND 9 OCL OCK IN PASSENGER CABIN  (1 EA). SEE AEROMAN NON-ROUTINE 2022-393 695. REPLACED FRAME FOOT COUPLING LOCATED ON FR43 LH SIDE IAW EA 5330-06692, REV B, OP003, DWG #R53370232, A320 SRM 51-42-11-801 AND A320 SRM 51-49-00 PERFORMED SCEPTRE ENTRY LOGPAGE NUMBER 9419887
